# SDR SWAA2018120427354

- Difficulty date: December 4, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,937 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 1471AA651618
- Part serial: 001766
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR CRACKED AT LOWER BEAM CENTER AT RADIUS.  R&R R1 DOOR PER AMM.
